MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Pediatric Foley Catheter; Latex Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Pediatric Foley Catheter; Latex Foley Catheter
Catalog Number 0165PL08
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2026 the 8fr bard foley catheter was inserted in the operating theatre.On (b)(6) 2026 low urine output was noted.The catheter was flushed by dr.Hari of pediatric intensive care unit.After discussion with the surgical team, the catheter was removed due to persistent poor drainage.On (b)(6) 2026 the second 8fr bard foley catheter was inserted.Low urine output recurred.Flushing yielded approximately 10 ml of urine, after which the catheter was removed on (b)(6) 2026.On (b)(6) 2026 a third 8fr bard foley catheter was inserted.Urine output was seen only after flushing, indicating ongoing drainage difficulty.Repeated low urine output occurred despite three catheter insertions using the same size 8fr and same brand bard.The urine output improved only after catheter flushing, suggesting a mechanical drainage problem rather than true oliguria.Bedside ultrasound demonstrated a distended bladder despite minimal catheter output, further supporting impaired catheter drainage.It was reported that the patient was a pediatric at the age of 1year 10months and they used 8fr bardia foley catheter.Hcp feels they received the stock the latex quality and the length of the foley catheter size was uneven and sometimes comes with bend.Per follow up information received via rcc on 18feb2026, stated that they have changed three catheters at one patient, unable to get the urine output.No patient injuries.They have changed the catheters to other find better urine output through catheters and have found the bend while taking catheter from the pack and shared the picture an example found in the ip pharmacy.They felt this bend could be reason not getting urine output.

Brand Name
Bardex® Lubricath® Pediatric Foley Catheter
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24563152
Report Number1018233-2026-01185
Device Sequence Number9495699
Product Code EZC
UDI-Device Identifier00801741017667
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0165PL08
Device Lot NumberMYGY1117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown